Über eine diophantische Identität.

Karl-Felix Moppert

Commentarii mathematici Helvetici (1951)

  • Volume: 25, page 71-74
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Moppert, Karl-Felix. "Über eine diophantische Identität.." Commentarii mathematici Helvetici 25 (1951): 71-74. <http://eudml.org/doc/139018>.

author = {Moppert, Karl-Felix},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {71-74},
title = {Über eine diophantische Identität.},
url = {http://eudml.org/doc/139018},
volume = {25},
year = {1951},

AU - Moppert, Karl-Felix
TI - Über eine diophantische Identität.
JO - Commentarii mathematici Helvetici
PY - 1951
VL - 25
SP - 71
EP - 74
KW - complex functions
UR - http://eudml.org/doc/139018
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.